# SDR SIMA20141109004

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,239 hours, 25,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMER LAMP INOPERATIVE.  R & R IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
